Paralief F Paracetamol 500mg Tablets 100
Paralief F Paracetamol 500mg Tablets 100
€3.00
Pharmacist Help me choose

Paralief F Paracetamol 500mg Tablets 100

€3.00
PARA036
Out of stock
Paralief tablets contain the active ingredient paracetamol. Paracetamol belongs to a group of medicines known as non-narcotic analgesics, which are used to relieve pain and to lower temperature.
  • Details

    Paralief tablets contain the active ingredient paracetamol. Paracetamol belongs to a group of medicines known as non-narcotic analgesics, which are used to relieve pain and to lower temperature. Paralief Tablets are indicated for the relief of headaches, musculoskeletal disorders, period pain, toothache, colds and flu and the pain of osteoarthritis.

    How To Use:

    Adults:

    1-2 tablets three to four times daily. A maximum of 8 tablets daily should not be exceeded.

    For children 6 to 9 years of age:

    Give half a tablet with a drink of water, every 4 to 6 hours as required. A maximum dose of two tablets daily should not be exceeded.

    For children 10 to 11 years of age:

    Give one tablet with a drink of water, every 4 to 6 hours as required. A maximum dose of four tablets daily should not be exceeded.

    For adolescents 12 to 15 years of age:

    Give one to one and a half tablets with a drink of water, every 4 to 6 hours as required. A maximum of six tablets daily should not be exceeded.

    Warning:

    Do not take Paralief 500 mg Tablets:

    • If you are allergic to paracetamol or any of the other ingredients of this medicine (listed below).
    • An allergic reaction can include a rash, itching or shortness of breath If you are under 6 years
    • Talk to your doctor or pharmacist before taking Paralief 500 mg Tablets 
    • If you have kidney problems 
    • If you have liver problems
    • If you have liver disease caused by alcohol. You may be more sensitive to the toxic effects of paracetamol
    • If you have a hereditary disease called Gilbert’s syndrome
    • If you have a high fever, signs of a secondary infection or if symptoms persist for more than a few days.
    • If you are taking other medicines affecting liver function if you have Glucose-6-phosphate dehydrogenase deficiency (an enzyme deficiency)
    • If you have haemolytic anaemia (abnormal breakdown of red blood cells)
    • If you have glutathione deficiency
    • If you are dehydrated or are suffering from chronic malnutrition
    • If you weigh less than 50kg
    • If you are elderly

     

  • More Information
    More Information
    Barcode 5099562216252
    Brand Paralief
  • Delivery Options

    Delivery Charges

    Region Type Cost Exclusions
    Republic of Ireland Next Day delivery (Order before 2pm) €4.75 per order Free Delivery on orders over €38 *This excludes Buy One Get One Half Price Offer

    Orders received on Weekdays up to 2pm will usually be processed and dispatched on the same working day. Orders received after 2pm on weekdays will usually be processed and dispatched on the next working day. Orders received after 2pm Friday up to midnight Saturday will usually be dispatched by us, and sorted by An Post on Sunday, for Monday delivery. We deliver from Monday - Saturday (excluding Bank Holidays. Saturday deliveries are only to major towns and cities).

  • Reviews
     

Our Cookies

McCabes Pharmacy uses cookies to improve your experience of shopping online. You are free to manage this via your browser settings at any time.

Learn more Allow all